# SDR HALA0800418

- Difficulty date: March 22, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 22,879 hours, 4,444 cycles
- Engine: Pwa PW4060
- System (JASC): 7603 · Power Lever
- Part: Rod End
- Condition: Damaged
- Location: Thrust Lever
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ENG THRUST LEVERS MISALIGNED IN NORM MODE IN LEVEL FLT AT FL 390 WITH EPR'S MATCHED AT 1.37 AND N1 AT 86.3, THRUST LEVERS SPLIT ONE FULL KNOB APART, R THRUST LEVER LAGS.  CHECKED THRUST LEVERS AND RESOLVER ANGLES ALL OK.  FOUND RT INPUT LEVER LOWER ROD END DAMAGED.  AWAITING PARTS, MM 73-21-11 MM 76-11-00.  REMOVED ROD END.  INSTALLED NEW ROD END.  OPS CK GOOD PER AMM 76-11-00.
